Hi, i stopped takin microgynon 30 pill at end of september 09 and my periods have been 1 day late each month since then but this month im 4 - 5 days late and have been getting cramping but no bleeding. I done a HPT 4 days before my period was due but came out negative (but not sure if it worked properly as there was a faint neg line before done test) Also been feeling sick nearly every day, light headed, and wantin to eat loads then feeling sick, this has been for about 2weeks. Could i be pregnant? im gonna take a test at end of week but just want to no if i could be, i already have a 3 year old, so would be great to have another addition. Thank you all! X
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.